# SDR EIA2004129

- Difficulty date: August 11, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,948 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23L CRACKED AT END CAP FITTING, STA 2360 TO AFT PRESSURE BULKHEAD.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PER B747 SRM 52-10-03, FIG 4
